# SDR UPS01437309

- Difficulty date: November 1, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Lh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H SIDE BS 1480 BULKHEAD ONE EACH BOLT NO.26 FOUND CRACK AT BULKHEAD WEB FWD SURFACE 0.080" APPROX AT 8 O'CLOCK POSITION REFER TO ATTCHED DRAWING FOR DETAILS.     LH BS 1480 B/H WEB AT HOLE #26 CRACK REMOVED AND BUSHING INSTALLED AT WEB AS PER SB 747-53A2390 FIG 11. PLAN A BUSHING REPAIR. CWPC CONTROL SEQUENCE NO. RCBR017 052 ATTACHED.
